MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed through functional testing and archive data review of the autopulse platform (sn (b)(4)).The root cause is due to a defective load cell.Upon visual inspection damaged top, front, battery compartment screw bosses and bottom cover were observed.The drive shaft was exhibiting binding and resistance.These observations were not related to the reported event.Evaluation of the platform during initial power up, revealed a user advisory (ua) 7 (discrepancy between load 1 and load 2 too large) error message on the user control panel.The archive data was reviewed and contained multiple ua 7 error message on the reported event.A load characterization check was performed and identified a defective load cell.After replacement of the load cell, top cover, front cover, bottom cover, battery compartment screw bosses and deburring of the clutch; the platform passed all testing specifications with no further issue observed.The autopulse platform is a reusable device and was manufactured on 31 jul 2008.It has exceeded its expected service life of 5 years.The platform is 10 years old and has not seen regular preventive maintenance.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
During device check, the autopulse platform displayed error message user advisory (ua) 07 (discrepancy between load 1 and load 2 too large).No patient was involved.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8011384
Report Number3010617000-2018-01044
Device Sequence Number1464507
Product Code DRM
UDI-Device Identifier00849111000574
UDI-Public00849111000574
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date10/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1